# SDR 2008UALA00507

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 23,172 hours, 3,000 cycles
- Engine: Pwa PW4090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MAIN FLAP UPPER PANEL HAS A NICK AROUND A FASTENER HOLE, APPROX 1.8 INCHES FROM O/B END AND 36.10 FROM AFT END.   SUSPECT FOREIGN OBJECT DAMAGE
REPAIRED PER SRM 51-00-04, OK TO CF PER EVA-71089. ACFT OK FOR SERVICE.
